# SDR DALA2021102206578

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 CORROSION FOUND ON THE FRAME OUTER CHORD AT STA915, S20L, CORRECTIVE ACTION: REMOVED AND REPLACED WITH THE NEW FRAME OUTER CHORD THAT MADE FROM BAC1503-100018 7075-0 MATERIAL AS PER PRI594775-14 REV.0. (1990677)
